# SDR FDEA201906261414

- Difficulty date: June 26, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,145 hours, 36,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R23857
- Condition: Failed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING L ENTRY DOOR DISARM, F.O. NOTED THAT DOOR LIGHT WAS EXTINGUISHED AND "KNUCKLEBUSTER" WAS RETRACTED AFTER MOVING ARMING HANDLE TO DISARMWHEN HE TRIED TO CRACK THE DOOR, HE NOTICED THAT THE DOOR JAMMED AND THE ARMING HANDLE WAS CLOSER NOW TO ARMED THAN DISARMED, ALMOST FULLY IN THE ARMED  (RED) POSITION. REMOVED AND REPLACED L1 DOOR EMER POWER RESERVOIR REF AMM 52-11-30-4. RII: 175565 REPAIRED L1 DOOR LINING REF. SRM 51-70-  06. PANEL IS READY FOR INSTALLATION. INSTALLED MIDDLE DOOR LINING, INSIDE DOOR HANDLE PER MM 52-11-02-4 ATTACHED GIRT BAR PER MM 25-66-10-2, DOOR SLIDE COVER PER MM 25-66-01-4 OPS CHECK GOOD.
